My smartwatch has been giving me these notifications for about a month now, and each day my resting BPM has gone up to 157 to 162, and my smartwatch keeps giving me high heart rate notifications in which my heart rate has been as high as 202. Occasionally I feel faint and have had palpitations, but apart from that, I feel fine in myself and have never noticed any issues like this before. It just concerns me as I am aware that at rest, your heart rate should not rise over 100. I do not know what could be causing this either as I am physically fit and healthy, as far as I am aware, have no health conditions, and am not stressed or anxious. I would appreciate a professional option on what could be causing this and what I should do about it. I have been holding back from visiting the doctor due to the current situation with the pandemic, so I have not yet seen a doctor. Kindly help me.
Welcome to icliniq.com.
I understand your concern and will definitely help you regarding it. You might be suffering from what is called PSVT (paroxysmal supraventricular tachycardia). PSVT is more common in younger women and does not seem to be related to long-term health issues. Heart rate can reach above 200 beats per minute. Occasional fainting and dizziness can be encountered. There are no specific causes of PSVT and may be related to genetics. However, alcohol, caffeine, smoking, or cocaine may trigger it. I suggest you visit a cardiology center for workup which, includes an electrocardiogram. I suggest you take it seriously as PSVT may mask an underlying condition. However, in the meantime, you should avoid smoking, caffeine, and alcohol. Certain techniques can help you during an attack. These are carotid sinus massage, Valsalva maneuver, and gentle pressing of the eyeballs when they are closed. You can find on the internet how to do carotid sinus massage and Valsalva maneuver. I hope this helps you.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. would like to let you know that the dizziness your son is undergoing could be due to a number of reasons. I would like to brief on the concern. Anemia, resulting from decreased hemoglobin. Seizure, assuming your son has no previous history o... Read fullPantoprazole - Uses, Dosage and Side Effects
.. the drug Pantoprazole commonly used in the treatment of ulcers, heartburn, and reflux .. ... Read fullI felt as if my heart stopped beating. Could this be a panic attack symptom?
.. be a cardiac arrhythmia like PSVT (paroxysmal supraventricular tachycardia) or atrial fibrillation, in which heart rate suddenly goes up and also suddenly decreases. And one may get symptoms like shortness of breath, chest pain or heaviness, dizzi... Read full
Ask your health query to a doctor online?Ask an Internal Medicine Physician Now